BROWSE

Related Scientist

Researcher

유화종
기하학 수리물리 연구단
more info

Rational torsion points on Jacobians of modular curves

Cited 2 time in webofscience Cited 0 time in scopus
194 Viewed 20 Downloaded
Title
Rational torsion points on Jacobians of modular curves
Author(s)
Hwajong Yoo
Publication Date
2016
Journal
ACTA ARITHMETICA, v.172, no.4, pp.299 - 304
Publisher
POLISH ACAD SCIENCES INST MATHEMATICS
Abstract
[No abstract available] (c) Instytut Matematyczny PAN, 2016
URI
https://pr.ibs.re.kr/handle/8788114/3320
ISSN
0065-1036
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > Journal Papers (저널논문)
Files in This Item:
2016_HJY_Rational torsion points on Jacobians of modular curves.pdfDownload

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse